Filters : "ICMC" Removed: "ECOLOGIA APLICADA" Limpar

Filters



Refine with date range


  • Source: Journal of Pure and Applied Algebra. Unidade: ICMC

    Subjects: ANÉIS E ÁLGEBRAS COMUTATIVOS, COHOMOLOGIA, HOMOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de et al. Generalized local duality, canonical modules, and prescribed bound on projective dimension. Journal of Pure and Applied Algebra, v. 227, n. 2, p. 1-17, 2023Tradução . . Disponível em: https://doi.org/10.1016/j.jpaa.2022.107188. Acesso em: 02 out. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., Miranda-Neto, C. B., & Schenzel, P. (2023). Generalized local duality, canonical modules, and prescribed bound on projective dimension. Journal of Pure and Applied Algebra, 227( 2), 1-17. doi:10.1016/j.jpaa.2022.107188
    • NLM

      Freitas TH de, Pérez VHJ, Miranda-Neto CB, Schenzel P. Generalized local duality, canonical modules, and prescribed bound on projective dimension [Internet]. Journal of Pure and Applied Algebra. 2023 ; 227( 2): 1-17.[citado 2022 out. 02 ] Available from: https://doi.org/10.1016/j.jpaa.2022.107188
    • Vancouver

      Freitas TH de, Pérez VHJ, Miranda-Neto CB, Schenzel P. Generalized local duality, canonical modules, and prescribed bound on projective dimension [Internet]. Journal of Pure and Applied Algebra. 2023 ; 227( 2): 1-17.[citado 2022 out. 02 ] Available from: https://doi.org/10.1016/j.jpaa.2022.107188